# SDR F3LA200800212

- Difficulty date: May 1, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367314700000
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED AFT CARGO MID FLOOR PANEL 152WG HAS DAMAGED END.  MAINTENANCE REMOVED DAMAGE AND PREPPED FOR REPAIR IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-00 PARAGRAPH 8C.  APPLIED REPAIR TREATED AND PRIMED AND APPLIED TOP COAT IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-00 PARAGRAPH 8C, SRM 51-75-12 AND SRM 51-75-12.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
